# SDR FDEA201209213377

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTD FLAP, OTBD FORWARD WING HINGE ACTUATOR OTBD HOLE CORRODED.   REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09, REV 74 EXISTING HOLE DIAMETER 1.215", FINAL DIAMETER 1.221",  MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-162586, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 115.
